Diclofenac

Diclofenac is a nonsteroidal anti-inflammatory (NSAIDs) drug, which is used for pain and inflammation. It is usually used to treat chronic joint pain, joint stiffness, and inflammation seen in arthritis and ankylosing spondylitis. In adults, Diclofenac is also used to treat acute attacks of migraine.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why did my friend fall sick after cocaine abuse?

Query: Hi doctor, My friend abused weed, alcohol and cocaine in a span of 20 days. Last two days he had cocaine twice, even though that was the first time and did not sleep. Then, he travelled and became sick with 104 degree fever, cough, swollen tonsils and right knee numbness. His blood test result showe...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I am very much concerned about acquiring diseases that could be transmitted through contaminated needles namely HIV, hepatitis B and C. He may be exposed to EBV infection (Epstein-Barr virus) or just acute tonsillitis due to strep throat or other viral infection (Influ...  Read Full »

What causes non-radiating chest pain?

Query: Hi doctor, Since five days, I am having non-radiating chest pain after having a cup of coffee. There is no palpitations, sweating or other symptoms. My BP is right now 100/76 mmHg. The pain is tolerable, but occurring on certain movements and also when lying down it occurs. There is no past history ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your chest pain seems to be muscular in nature. Another possibility is of acid reflux that can also cause such kind of pain. We should also rule out any cardiac issue in case of chest pain. So, you should get a chest x-ray and ECG (electrocard...  Read Full »

I have a blister-like formation on my ankle. What is it?

Query: Hello doctor, I am a 50 year old male. I am attaching a picture of blister like formation on my right ankle, which is very old one and is present without any pain. Now, I am feeling some uneasiness while wearing shoes though still there is no pain. Is it of a sincere concern that to be taken care o...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through the pictures (attachment removed to protect patient identity). It appears to be a ganglion. These are usually benign. The indication for surgical removal is pain, interruption in your daily activities, infection and rapid growth. It seems that your ga...  Read Full »

How to know the reason for my big toe pain?

Query: Hi doctor, I have been suffering lately from pain in my big toe joint. It is very severe that I could not sleep two nights when I ran out of painkillers. I thought it might be a gout attack. Because I do have gout. Though my uric acid levels are mostly high, I do not really watch what I eat. My tr...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. From your detailed description, it is gout unless proven otherwise. The reason I say this is your past medical history of gout. Swelling of the great toe and adjoining area with excruciating pain is called podagra. It is the most common presentation of gout. Even nor...  Read Full »

What causes sharp pain near lower abdomen in a pregnant woman?

Query: Hello doctor, My wife is 31 years and she is in her sixth month of pregnancy. For past one week, she is feeling mild pain in her left thigh region near to lower abdomen. Yesterday, she experienced sporadically sharp pain especially while she got up from chair in office and difficulty while walking. ...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. It may be ligament pain. So, she should avoid lifting weights and climbing stairs. For pain, she can apply Volini gel (Diclofenac) and take Paracetamol. But, if pain increases then better to see a doctor. For further doubts consult an obstetrician and gynaecologist online...  Read Full »

How to treat elbow pain?

Query: Hi doctor, I have right arm elbow pain for few days now. I play table tennis and cricket. I got the pain after playing TT for longer duration. Do you suggest me to take x-ray? Please guide with some medication.  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You have got tennis elbow for that you need to take tablet Lyser-D (Diclofenac) twice a day for five days. Please consult your specialist doctor, discuss with him/her and take the medicine with consent. You should not play table tennis and cricket for the next seven days....  Read Full »

I have lower right back pain after a fall. Please help.

Query: Hi doctor, I fell on a wooden set of stairs last night and landed mostly on my right lower back. From the morning, I feel like someone is squeezing my kidney every time I move. The pain is even more severe when I move my right leg. I do not see any blood in my urine and I do not want to go all the w...  Read Full »


Dr. Nageswara Rao

Diabetologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I feel sorry to hear this. As you are telling the pain only when you are moving, it is most likely to be due to some local injury and muscle spasm. If you are getting pain while walking or while sitting on the floor or hard surface then there is a chance of bone injury ei...  Read Full »

After a fall injury, I get frequent pain in wrist and thumb. What to do?

Query: Hello doctor, Why has my wrist and thumb been hurting more frequently? Two years ago I fell on my thumb hyper-extending it and fracturing it in the process. Doctors that I have gone to said I have tendonitis in it now and that is why it hurts in the first place though no testing has been done to co...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It can very well be tendonitis or some kind of arthritis secondary to damage. I think you should undergo MRI of lower forearm and hand so that we will confirm the diagnosis of tendonitis and rule out other pathology. Regarding management you can better try topical antii...  Read Full »

Why is my sister having pain in head?

Query: Hello doctor, Kindly go through the MRI report of my sister. She is experiencing pain in head. Thank you.  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. The MRI scan report (attachment removed to protect patient identity) is of the cervical spine. She has a disc bulge in the cervical spine due to which there will be pain in the neck and the upper limbs. Pain in the upper limbs may or may not be associated with tingli...  Read Full »

Why is there burning sensation in the gums and palate after tooth cleaning?

Query: Hello doctor, Two months ago, I underwent tooth cleaning by a dentist, and they have damaged my gums. Because of this teeth cleaning, I have further symptoms: I have a burning sensation on the palate and the gums. I am having pressure on my teeth whenever they come in contact with sugar, fruit sug...  Read Full »


Dr. Ummah Mohammad

Dentist

Answer: Hello, Welcome to icliniq.com. Sometimes taking too much medication also causes these burning, which you are describing. I went through all your attachments. (attachment removed to protect patient identity). For now, I would suggest stopping so many mouthwashes and toothpaste that you are taking...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.